Jump to content
CrazyBoards.org

Recommended Posts

Hi all. Thanks again for the feedback on the possibility of a new AAP.  I was assuming that my pdoc was going to want to switch to another AAP/AP when going off Fanapt.  Not the case.

So what I'm left with is zyprexa and seroquel.

Zyprexa has left me with some eating issues and also had residual psychosis (hence why we added the fanapt back in).  It also (stangely) doesn't help with sleep.  So I think it's  not the best answer if we're going for one.

Seroquel had appetite issues, but I think I'd handle that better now.  I've worked with a nutritionist (and have recently started doing it again), so I think enough vigillance will prevent that problem.

The only problem that I have is that when I went ott of it I had "withdrawal dyskinesia."  None while I was on it, but noticeable when I went off.  It did go away.  Is that a major concern?  or is it something we could medicate away if I decide to come off?

Link to comment
Share on other sites

Do you take metformin to help with zyprexa food stuff?  I was eating all day every day until I started metformin and now I'm back to normal.  Still not losing weight, but that's more me than the med.

(Warning though - metformin can cause bathroom urgency.  I actually take 1000mg now as I pooped in my sleep (and did not wake up) on 1500mg.  I tend to urgency though, IBS runs in the family.  Anyways, Toby very sweetly did the laundry that day, LOTS needed to be washed.)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...